# SDR 97UAL900731

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 15 TO THE AFT OF THE AIRCRAFT.  SEVERAL EMERGENCY EXIT SIGNS IN THE AFT SECTION ARE ALSO INOP.  UPON ARRIVAL OF AIRCRAFT 1726, ALL LIGHTS WERE OPERATIONAL.  THE BATTERY PACKS WERE RECHARGED IN FLIGHT.
